# SDR CALA2013100291683

- Difficulty date: September 30, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 82,184 hours, 23,637 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY LIGHT AT SEAT EF WILL NOT ILLUMINATE, RELAMPED.  OPERATIONS CHECKED OKAY.
